# SDR ABXA9700839

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47072
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 59135966
- Condition: Damaged
- Location: Bs 1059
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FRAME AT STA 1059 LONGERON 20 RT WAS FOUND DAMAGED.  THE FRAME WAS REPLACED IAW DC9 SRM 51-30-2.
